The structure of initial completions
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 4, p. 333-352
@article{CTGDC_1979__20_4_333_0,
     author = {Ad\'amek, Ji\v r\'\i\ and Herrlich, Horst and Strecker, G. E.},
     title = {The structure of initial completions},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {4},
     year = {1979},
     pages = {333-352},
     zbl = {0436.18001},
     mrnumber = {558103},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_4_333_0}
}
Adámek, J.; Herrlich, H.; Strecker, G. E. The structure of initial completions. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 4, pp. 333-352. http://www.numdam.org/item/CTGDC_1979__20_4_333_0/

AHS Adamek, J., Herrlich, H., & Strecker, G.E., Least and largest initial completions, Comment. Math. Univ. Carolinae 20 (1979), 43-77. | MR 526147 | Zbl 0404.18005

BT Borger, R. & Tholen, W., Remarks on topologically-algebraic functors, Preprint. | Numdam | MR 548487

He1 H Errlich, H., Initial completions, Math. Z. 150 (1976), 101-110. | MR 437614 | Zbl 0319.18001

He2 Herrlich, H., Topological functors, General Topo. and Appl. 4 (1974), 125 - 142. | MR 343226 | Zbl 0288.54003

He3 Herrlich, H., Epireflective subcategories of Top need not be co-well powered, Comment. Math. Univ. Carolinœ 16 (1975), 713-716. | Zbl 0312.54004

He4 Herrlich, H., Reflective Mac Neille completions of fibre-small categories need not be fibre-small, Comment. Math. Univ. Carolinae 19 (1978). | MR 480667 | Zbl 0381.18003

Ho1 Hoffmann, R.-E., Semi-identifying lifts and a generalization of the duality theorem for topological functors, Math. Nachr. 74 (1976), 295-307. | MR 428256 | Zbl 0345.18002

Ho2 Hoffmann, R.-E., Note on semi-topological functors, Math. Z. 160 (1978), 69-74. | MR 472960 | Zbl 0386.18003

HNST Herrlich, H., Nakagawa, R., Strecker, G.E., & Titcomb, T., Equivalence of semi-topological and topologically-algebraic functors, Canad. J. Math. ( to appear) . | MR 559784 | Zbl 0435.18002

HPT Hedrlin, Z., Pultr, A. & Trnkova, V., Concerning a categorical approach to topological and algebraic categories, Proc. Second Prague topol. Symp., Academia Praha (1966), 176-181. | MR 230784 | Zbl 0184.25803

HS1 Herrlich, H. & Strecker, G.E., Category Theory, Allyn and Bacon, Boston, 1973. | MR 349791 | Zbl 0265.18001

HS2 Herrlich, H. & Strecker, G.E., Semi-universal maps and universal initial completions, Pacific J. Math. (to appear). | Zbl 0379.18008

HSV Herrlich, H., Salicrup, G. & Vazquez, R., Dispersed factorization structures, Canad. J. Math. ( to appear). | MR 546958 | Zbl 0435.18003

KP Kučera, L. & Pultr, A., On a mechanism of defining morphisms in concrete categories, Cahiers Topo. et Géo. Diff. XIII-4 (1972), 397-410. | Numdam | MR 393173 | Zbl 0275.18006

MP1 Menu, J. & Pultr, A., Simply (co)reflective subcategories of the categories determined by Poset-valued functors, Comment. Math. Univ. Carolinœ 16 (1975), 161-172. | Zbl 0332.18004

MP2 Menu, J. & Pultr, A., On categories determined by Poset- and Set-valued functors, Comment. Math. Univ. Carolinœ 15 (1974), 665-678. | Zbl 0331.18008

P. Pultr, A., On selecting of morphisms among all mappings between underlying sets of concrete categories and realizations of these, Comment. Math. Univ. Carolinœ 8 (1967), 53-83. | Zbl 0166.27502

Th Tholen, W., Semi-topological functors, Preprint.

Tr Trnkova, V., Automata and categories, Math. Found. Comput. Sc., Proc. 1975, Lecture Notes Computer Sc. 32, Springer (1975), 138-152. | MR 393175 | Zbl 0341.94021

W Wischnewsky, M.B., A lifting theorem for right adjoints, Cahiers Topo. et Géo. Diff. XX-3 (1979). | Numdam | MR 528344 | Zbl 0409.18003

E1 Ehresmann, C., Structures quasi-quotients, Math. Ann. 171 (1967), 293. | MR 212066 | Zbl 0248.18007

E2 Ehresmann, C., Prolongements universels d'un foncteur par adjonction de limites, Dissertationes Math. LXIV (1969), 1-72. | MR 245639 | Zbl 0204.33602